cough-cold-icon
Inflammation after iv in arms
Kindly advice some home cure methods to relieve swelling and inflammation after iv... there is redness and a deep pain at the iv site as well as all over the arm...
345 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Apply analgesic oint and tab will overcome your problem. Contact through online if no relief
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +162
Consult with a doctor
Online now
It could be thrombophlebitis ,kindly share pics of the lesion. Will be happy to help .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Dont worry about it Take a proper consultation from me I will be happy to help Thankyou
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
It can be thrombophlebitis.. you can consult online so that video call is possible to check the hand.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.